# SDR SCNA20230612179

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 48,408 hours, 23,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00187:  CORROSION FWD CARGO BAY, AFT SHIELD @STA 495-500A. - - - RESOLUTION: REMOVED AND REPLACED SHIELD IN FWD CARGO BAY AFT OF CARGO BAY DOOR STA 495-500A RH SIDE IAW BOEING SRM 51-40-02 AND BOEING DWG# 143A0080.
